# SDR HALA2019030600093

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 20,121 hours, 3,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGNS @ 1L AND 2R ON THROUGHOUT FLIGHT. REBOOTED CIDS1+2 AND CHECKED EMERGENCY LIGHT SYSTEM AS PER AMM 33-50 FOUND NORMAL. AC OK FOR SVC.
